# SDR QXEA0100902

- Difficulty date: June 2, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 32,455 hours, 39,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- EXIT LIGHT OVER GALLEY HAS LAMPS OUT.  REMOVED AND REPLACED EXIT LIGHT ASSY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
